Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe acne on face, prescribed Himalaya neem capsules for 6 months. Side effects ?

Hi I have severe acne on my face. I have been prescribed to take Himalaya neem capsules for 6 months, twice daily. Could U plz throw some light with the side effects associated with it. Also can I take the capsule on empty stomach in the morning. And how long will it take to notice a significant change on my acne. Thanks in advance. :)
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  1249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Thanks for writing in.

Acne is a hormonal disorder.

When untreated acne can cause pigmentation and ugly scars on face.

Fortunately it is treatable now.

You should apply antibiotic like clindamycin or benzoyl peroxide on the affected skin 2-3 times.

Himalaya neem capsules dont have any side effect as they are herbal products.You can take it empty stomach.
As it is herbal product effect will be seen atleast after a month.

Washing your face with Himalaya neem face wash would be helpful.

Please visit a good dermatologist or physician for proper examination and treatment with prescription drugs for acne.

Hope this helps.


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor